Posted by: Samantha | 2008-11-28

Please help me

On the 05th of November we had to terminated my pregnancy due to complications. This was done at brenthurst clinic. Since then my husband and I have decided to go birth control while in the process of overcoming what has happened.

After the 2 week waiting period we indulged in sexually intercourse and i was fine every encounter we had, however recently I' ve been experiencing a bit of pain on the left side , feels like it coming from my tubes, when he thrusts me , and whenever i pass urine.

Could this be due to the fact that I' ve started birthcontrol ?. I' m on Triphasil or is it due to the D &  C that was done?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't think that ti would be due to either. It could possible be a bladder infection, or perhaps this is your ovulation time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.